JournalsprimsVol. 35, No. 2Volume 35, No. 2 (1999) Publications of the Research Institute for Mathematical Sciencespp. 123–194The Berezin CalculusPaul Lee Robinsonpp. 195–222Polynomial Weyl RepresentationsPaul Lee Robinsonpp. 223–247<em>D</em>-Modules Associated to the Group of SimilitudesPhilibert Nangpp. 249–261Canonical Isomorphism of Two Lie Algebras Arising in <em>CR</em>-geometryVladimir V. EzhovAlexander V. Isaevpp. 263–283Automorphic Forms on the Expanded Symmetric Domain of Type IVHiroki Aokipp. 285–307Propagation of Singularities in the Ramified Cauchy Problem for a Class of Operators with Non-involutive Multiple CharacteristicsKatsuju Igaripp. 309–313The Furuta Inequality and an Operator Equation for Linear OperatorsChia-Shiang Linpp. 315–319Characterization of the Pull-Back of <em>D</em>-ModulesTakayuki TakahashiCorrection to 'Existence theorems for ordered variants of Weyl quantization'